# SDR AT0100157

- Difficulty date: April 20, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT BS 965 RBL 12 FLOORBEAM ATTACH ANGLE TO HAVE EXFOLIATED CORROSION.  REPLACED FLOORBEAM IAW REO L00433 REV A, DC9 SRM 53-04 FIG 12C, 53-05 FIG 79, 51-10-04, 51-10-03, 51-30-02, 51-30-05, 51-30-01, AND MM 20-18.
